Overwhelming strongyloidiasis in a diabetic patient following ACTH treatment and keto-acidosis.
Аннотация
A non insulin-dependent Zairian patient developed ketoacidosis and then overwhelming strongyloidiasis following ACTH treatment. Severe cardiovascular and respiratory failure, associated with severe acute hypoprotidemia, preceded death, which occurred within three days. Pathologic examination revealed a massive parasitic infiltration of the gastro-enteric mucosa, mesenteric lymph nodes, and the pulmonary tissue and vessels. We suggest that ACTH treatment and keto-acidosis induced immune deficiency and triggered the acute parasitic episode, in a patient originating from an endemic area. Badly controlled diabetes should be known as a risk factor of hyperinfection by Strongyloides stercoralis in latent carriers.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.